Allow Taking TB Drugs Together With Antihypertensive Drugs?

Illustration of Allow Taking TB Drugs Together With Antihypertensive Drugs?
Illustration: Allow Taking TB Drugs Together With Antihypertensive Drugs? media.springernature.com

want to ask me again for TB treatment for now, while my blood pressure is high 150/100 may I take blood-lowering drugs along with TB drugs

1 Answer:

Good night. Thank you for asking HealthReplies.com.

TB treatment is a long-term treatment using several types of drugs.

  Isoniazid is an anti-TB drug that can be related to anti-clogging drugs, blood-thinning drugs, gastric drug antacids Rifampicin can be related to several drugs including anticonvulsants, Pyrazinamide antifungal is most important to note about side effects on the work in the liver which are usually associated with drugs in the form of anti-inflammatory cyclosporine and Birth control pills This needs to be considered with the use of these drugs. Whereas the most effective antihypertensive medication should be adjusted to the conditions in order to get the most appropriate choice of drugs. This will play a role in alleviating the effects of drug smaping.

Thus information may be useful

: by

Related Question

Stomach Ache, Diarrhea And Vomiting Of Yellow Fluid In Children?

Stomach Ache, Diarrhea And Vomiting Of Yellow Fluid In Children?

(3 years ago)

Hello, I want to ask about my child’s stomach ache. Some days my child complained of pain in his stomach and disappeared. This morning, I had a loose bowel movement. Earlier ...

Causes And Ways To Overcome A Lump Near The Eye And Left Eyebrow?

Causes And Ways To Overcome A Lump Near The Eye And Left Eyebrow?

(2 years ago)

Hello, I want to ask. This week there is a lump in the eye bone near the left eyebrow. Initially I thought acne. when I first grew out my left eye was a bit painful and migrant. bu...

Start Spotty When Using Facial Creams From A Doctor, Do You Have To Stop Or Continue?

Start Spotty When Using Facial Creams From A Doctor, Do You Have To Stop Or Continue?

(2 years ago)

I have been using cream and treatment for 1 year. But in the last 1 month, my face has started to get pimples and it has been growing on my eyebrows. Even though the way to use it ...

Leave a Reply

Your email address will not be published.